Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.


Full text of review: PDF   This review is available free of charge.
Book Information:

Author: Krzysztof Maurin
Title: Methods of Hilbert Spaces
Additional book information: PWN-Polish Scientific Publishers, 1967. Vol. 45 in the series Monografie Matematyczne of Polska Akademia Nauk. 554 pp.

Author: Krzysztof Maurin
Title: General Eigenfunction Expansions and Unitary Representations of Topological Groups
Additional book information: PWN-Polish Scientific Publishers, 1968. Vol. 48 in the series Monografie Matematyczne of Polska Akademia Nauk. 367 pp.

Review Information:

Reviewer: David L. Ragozin
Journal: Bull. Amer. Math. Soc. 78 (1972), 15-20
DOI: https://doi.org/10.1090/S0002-9904-1972-12833-7